# SDR SIMA200620501

- Difficulty date: July 21, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N731BE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145356
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: REBC410A1001CB
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 4888 - ELECTRICAL EMERGENCY ABNORMAL INDICATION AFTER V1 SPEED DURING TAKEOFF.  EMERGENCY LIGHT ILLUMINATED WITH EMERGENCY LIGHTS NOT ARMED  INDICATION.  FOLLOWED AOM AND LANDED SAFELY AND ALL OTHER INDICATIONS NORMAL.  RAI BAD ESS TIMER RELAY, OPS CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
